# SDR MASA2010121301443

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 14,528 hours, 11,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FALLS TOO FAST.  MX SECURED PAX DOOR ASSIST CABLE.
